# SDR TWAA9900101

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHT POWER SUPPLY.
